# SDR 07FDEA02367

- Difficulty date: July 3, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727233
- Aircraft serial: 22035
- Aircraft time: 47,324 hours, 28,656 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Control Knob
- Part number: 53307312
- Condition: Misaligned
- Location: Crossfeed Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 10,000' NOTICED NR 3 FUEL TANK SHOWED HAVING ALL IT'S FUEL AND NR 2 SHOWED HAVING BURNED TWICE THE AMOUNT IT SHOULD HAVE.  AFTER FURTHER ANALYSIS CONCLUDED THE NR 3 CROSSFEED VALVE WAS NOT OPERATING AS THE INDICATOR SWITCH WAS SHOWING.  WHEN THE CROSSFEED SHOWED OPEN BELIEVED IT WAS ACTUALLY CLOSED.  DIVERTED TO EWR.  VISUALLY VERIFIED, AT THE VALVE POSITION INDICATOR, THAT THE NR 3 XFEED KNOB INDEX DISAGREES WITH THE  ACTUAL POSITION OF THE NR 3 XFEED VALVE.  REPLACED NR 3 XFEED VALVE CONTROL KNOB.  SYSTEM OPS CHECKS GOOD PER 727-200 AMM  28-22-111-2.
